Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions

C. Kipnis, S. R.S. Varadhan

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a functional central limit theorem for additive functionals of stationary reversible ergodic Markov chains under virtually no assumptions other than the necessary ones. We use these results to study the asymptotic behavior of a tagged particle in an infinite particle system performing simple excluded random walk.

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalCommunications In Mathematical Physics
Volume104
Issue number1
DOIs
StatePublished - Mar 1986

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions'. Together they form a unique fingerprint.

Cite this